# SDR HNAA2012121801109

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" BRACKET HAS MINOR CORROSION AT BS 597, LT SIDE.  REMOVED MINOR SURFACE CORROSION FROM "L" BRACKET IAW SRM 51-20-11.  ALODINED AND PRIMED BARE METAL AS REQUIRED.
